MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,25MM LG; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,25MM LG; BONE SCREWS AND PINS : SCREWS
Catalog Number 556072
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Foreign Body Reaction (1868)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2008, the patient underwent a tha with the cup (non-jj product) and the screw for hip joint oa at another hospital.Following products were used for the surgery.Pinnacle-a cup (non-jj product) pinnacle metal insert 36mmid 54mmod sleeve screw 6.5x25 s-rom stem 30+4 ultamet 36mm heads +3.The surgery was completed successfully without any surgical delay.After surgery, the patient fell, and it was confirmed that the cup was loosening.At first, there was a possibility that metal-on-metal pseudotumor occurred due to trunnionosis.On (b)(6) 2024, a tha revision surgery was performed.It was confirmed that there was no metal-on-metal pseudotumor.The screw was broken.The surgeon guessed that the cup loosened due to external force from fall.The cup, liner, and stem were replaced.The s-rom sleeve was not replaced.Remarks: (b)(4) are involved with the same event.(b)(4) (non-jj product): cup.(b)(4) (synthes): screw.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4), investigation summary - no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20912796
Report Number1818910-2024-25269
Device Sequence Number7825103
Product Code LPH
UDI-Device Identifier10603295175926
UDI-Public(01)10603295175926(10)286419R
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2010
Device Catalogue Number556072
Device Lot Number286419R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown